# SDR ASOA201201411

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 22,719 hours, 20,698 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Main Pax
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR DIFFICULT TO OPEN.  AFTER OPENING, DOOR RETRACTED UNCOMMANDED.  PERFORMED OPS CHECK OF AIRSTAIR DOOR IAW AMM 52-11-00.  OPS CHECK GOOD.
